Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dry red skin near scrotum, itching, burning sensation. Taking betadine. Recommendations?

Hello doctor.
im 17 years old.. Presently now im facing a problem of dry red skin near my scrotum.. Its brought lot of itching and burning sensation especially after bathing... On the scrotum a part is red ... I have had this problem 2 years ago... I had wounds on my testicals . It was fine in 2 weeks after i used betadine povidone under doctors advice... Now the burning sensation has started.. I cant walk properly.. The burning sensation when skin rubs .. Or even when i get up or sit... Im hoping for a reply soon.. I would be really happy if get a solution for this problem..
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as Ring Worm Infection of the scrotal skin.
Please consult qualified dermatologist . Apply anti fungal cream twice daily .
Wash your inner wares in hot water mixed with antiseptic solution Dettol.
It should get cured in a week.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor